Advertisement -- Learn more about ads on this site.
RAINTHIEF
60,000-79,999 SparkPoints 66,364
SparkPoints
 

Mid-Steroid Blog

Friday, July 12, 2013

I have to say that it will be bittersweet when I come off these Prednisone steroid pills. Those that know my OCD, planning, organizing, and crazy self: basically picture that x100 + the effects of Adderall and speed (I'm all over the place, energetic yet exhausted, crazy productive, frazzled/shaky, nauseous, continuous panic attacks (big and small), and absolute insomnia). That's essentially been my week. And really, I'm not sure I would have made it through this week without that little unexpected jolt given everything going on. Not done yet, of course - with the pills (4 more days) or things to do. Definitely a love-hate relationship with Prednisone.

They are indeed Satan's Tic Tacs.
Share This Post With Others
Member Comments About This Blog Post
  • LAWANDMUSIC
    Oh, my. I wish you the best. ONWARD!!
    1170 days ago
  • JUSTME29
    Hang on - you'll be done soon. You should be in the taper phase by now so the side effects should lessen.
    1170 days ago
  • WALLAHALLA
    You're almost there. Hope they're doing their job so you don't have to have a refill.
    1170 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by RAINTHIEF